# SDR SWAA2024071512648

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 60,975 hours, 38,905 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Zn 100 Fus Lower
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

LOSS OF A HYDRAULICS FLUID. DROPPED TO 20%.<[01] INSPECTED; FOUND HYDRAULIC LEAK COMING FROM A SYSTEM HYDRAULIC PUMP ACOUSTIC FILTER INLET UNION (SWIVEL ELBOW). REMOVED AND REPLACED THE SWIVEL ELBOW PACKING. OPERATION & LEAK CHECKS GOOD. REF. AMM 29-11-27. REPLENISHED ?A? HYD SYSTEM.
